MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 4-WAY NANOCLAVE® STOPCOCK (RED RING),; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 4-WAY NANOCLAVE® STOPCOCK (RED RING),; STOPCOCK, I.V. SET
Model Number AC123
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation is anticipated, but not yet begun.
 
Event or Problem Description
The event occurred on an unknown date.The report stated that an unspecified amount of blood loss occurred during use of a trifuse extension tubing, during an unspecified clinical procedure.The tubing pulled out from the connector where is attaches to the hub and resulted in blood loss.There was patient involvement, however, there was no harm to the patient.The trifuse extension was replaced and no further issues were reported.
 
Additional Manufacturer Narrative
H10: one (1) used ac123, trifuse ext set (lot # 4375451) and one (1) new, packaged ac123, trifuse ext set (lot # 4375451) were received and visually inspected.As received, the male luer was missing from the used extension set.A solvent ring on the end of the tubing was identified indicating the tubing was bonded at one time.No manufacturing related defects were seen on the used set.No apparent damage or anomalies were present on the new, unused ac123 set.The unused extension set was functionally tested and met product performance specifications.No leakage or disconnection was observed.The reported complaint of tubing separation was confirmed on the returned used ac123 device.The probable cause is an unintentional excessive pulling force at the bonded connection during use.The dhr (device history review) for lot number 4375451 was reviewed and there were no relevant non-conformances found.

Brand Name
12" TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 4-WAY NANOCLAVE® STOPCOCK (RED RING),
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key9375029
Report Number9617594-2019-00408
Device Sequence Number13567780
Product Code FMG
UDI-Device Identifier00887709075887
UDI-Public(01)00887709075887(17)240901(10)4375451
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model NumberAC123
Device Catalogue NumberAC123
Device Lot Number4375451
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2019
Initial Date Received by Manufacturer 11/15/2019
Supplement Date Received by Manufacturer12/02/2019
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1